Asymptotic behavior of weighted quadratic and cubic variations of fractional Brownian motion

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (6), pp.2159-2175
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00355189
Contributeur : Serena Benassù <>
Soumis le : jeudi 22 janvier 2009 - 12:27:32
Dernière modification le : lundi 29 mai 2017 - 14:23:57

Identifiants

  • HAL Id : hal-00355189, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin. Asymptotic behavior of weighted quadratic and cubic variations of fractional Brownian motion. Annals of Probability, Institute of Mathematical Statistics, 2008, 36 (6), pp.2159-2175. 〈hal-00355189〉

Partager

Métriques

Consultations de la notice

54